Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Low testosterone levels. On shots. Will it help to regain higher levels?

I went to the dr for low t initial test was 251 I am 44 yr old male I took 1 shot a week for a month (2ml) then next two months one shot per month. The result of my testosterone level was 74 I am now starting one shot every two weeks will this even regain my previous level I feel a lot worse an when I started. Way should I ask and what are my options?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been detected to have low serum Testosterone levels and advised to take Testosterone supplements.
The sensation that you are getting now are known to be due to Testosterone supplements in a initial period. These side effects are bound to get reduce after subsequent dosage.
Repeat your testosterone Levels after every 3 months.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor